# SDR SWAA2025021995298

- Difficulty date: February 12, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK M1668 WILL NOT CHARGE<[01] REMOVED AND REPLACED M1668 BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK GOOD 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[02] WN49841;[03] VERIFIED ITEM 1;2 C/W
